# SDR SWAA2022041992191

- Difficulty date: April 7, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,394 hours, 34,614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS DETERIORATED REPAIR / [01] REMOVED FWD PIT FLOOR PANEL 120CF; IAW AMM 25-52-10-000-801.;[02] VERIFIED MATERIAL FOR REPLACEMENT FLOOR PANEL 120CF AS A90RG1W ; IAW AMM 25-52-01-201-801. A-TAG # A118133.;[03] VERIFIED STEP 2;[04] VERIFIED STEP 1;[05] FABRICATED REPLACEMENT FLOOR PANEL 120CF; IAW AMM 25-52-01-201-801. NEED OK TO INSTALL.;[06] VERIFIED STEP 5. OK TO INSTALL;[07] INSTALLED REPLACEMENT FLOOR PANEL 120CF; IAW AMM 25-52-10-400-801.;[08] VERIFIED STEP 7 AUDIT C/W
